gynecologist-icon
Brown blood spotting
Hi doc. Actually I had unprotected sex after my chums got over. N as it was unprotected I had ipill d next day of intercourse. Nd now got some brown blood spotting. What's d reason of this??
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

It is because of high doses of hormones which is there in I pills so watch for 3 4 days if it still persists consult a doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.